Lacosamide Induced Psychosis in a Generalised Epileptic Patient: A Case Report

    Published on:February 2022
    Journal of Young Pharmacists, 2022; 14(1):126-127
    Case Report | doi:10.5530/jyp.2022.14.24
    Authors:

    Sai Maheswari Kadimella*, Suvarna Aaddagarla, Ramya Bala Prabha Gelly, Rama Rao Tadikonda

    Department of Pharmacy Practice, CMR College of Pharmacy, Kandlakoya, Hyderabad, Telangana, INDIA.

    Abstract:

    A 23 years Indian patient with no previous history of psychiatry presented to the hospital with eight days history of recurring seizures. The patient is unable to follow the commands and chief complaints include unconsciousness, uproling of eyes, bladder incontinence and drooling of saliva. The patient had a history of trauma then developed seizures disorder and was on medication since 8years. In the course of 2months, the patient was treated with Lacosamide, Clobazam, Sodium valproate. By addressing the underlying cause of issues, his symptoms decreased and quality of life increased. Here we report a case of a young adult male with Epilepsy initiated on Lacosamide presented with psychosis throughout the primary week of treatment initiation, stressing the importance of clinicians remaining alert for abnormal activity symptoms.

    Key words: Braindisoders, Epilepsy, Lacosamide, Psychosis.

    Article Download

     

    Navigation